# SDR PCAA0111156

- Difficulty date: November 14, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 25,087 hours, 28,171 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, TRAILING ARM LINK AND PIN FOUND WORN. REPLACED PIN AND BUSHING IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL 32-20-01. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
